Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica at 300mg: feel disconnected.

Posted by neo on August 29, 2007, at 7:05:21

In reply to Re: Lyrica at 300mg: feel disconnected., posted by rina on August 28, 2007, at 23:33:24

Hi Philipa and Rina, thanks you all.
Phillipa, i'm more depressed than axious. I really don't know if one belong to other, but when i can reduce anxiety even depression is reduced.
Oh, yes, I'm from Italy, in particular near Venice city.
Rina, yes i had no side effect at all, and this is very strange for me: i was totally drowsy when i was on minimal dosage of every Ad. But i must say that side effects could appear later during the period of assumption.
The worst side effect (for me), reduction of sexual function, appeared on every drug i have used in particular on Anti-anxiety ones(exception Amisulpride), but not on Lyrica and this is very strange.
Thank you all again and all the best to you!
neo


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:neo thread:778067
URL: http://www.dr-bob.org/babble/20070824/msgs/779486.html